About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 425031, 10 pages
http://dx.doi.org/10.1155/2013/425031
Research Article

Pullback Attractors for Nonautonomous 2D-Navier-Stokes Models with Variable Delays

School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China

Received 5 January 2013; Accepted 30 March 2013

Academic Editor: de Dai

Copyright © 2013 Xiaoli Liu and Yejuan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • P. E. Kloeden, and Yejuan Wang, “Pullback attractors of a multi-valued process generated by parabolic differential equations with unbounded delays,” Nonlinear Analysis-Theory Methods & Applications, vol. 90, pp. 86–95, 2013. View at Publisher ยท View at Google Scholar